# SDR SWIA201126763

- Difficulty date: July 9, 2011
- Submitted: July 18, 2011
- Operation: Air carrier
- Aircraft: N980SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7955
- Aircraft time: 19,414 hours, 16,299 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMELL OF SMOKE IN FLIGHT DECK.  (FLT6211)  REPLACED THE LEFT AIR CYCLE MACHINE.  P/N ON 782790-15, S/N OFF 0205059.
